Couldn't find what you looking for?

TRY OUR SEARCH!

I had the above procedure 3 weeks ago under general anaesthetic. A week after the procedure, I had what I thought was my period as it was due, it wasn't as bad as prior to the operation, so I was feeling reasonably optomistic. Since then I have had a constant loss of fluid, sometimes pinkish. Unable to see my consultant, I was informed via a telephone conversation with his secretary that this is a known side effect, although uncommon and it will settle down. However, I am really anxious and would be grateful if anyone else has experienced this side effect.

Loading...

I just had the procedure December 21st and I too am having the same symptoms> kind of like a pink watery discharge (kind of like peeing your pants) its really gross. Mine just started a few days ago but I was reading on some website that this is a side effect and lasts usually 2 weeks but can last up to a month! Disappointing but I can handle this for a few weeks vs. having the heavy periods and cramps
Reply

Loading...

I had a thermachoice ablation done 9 days ago. I was doing great other than some lethargy until 3 days ago. Then the pinkish/clear fluid started. I have to change my pad every couple of hours. I also have some pretty uncomfortable cramping as well. Ibuprofen helps, but does not eliminate the cramping.
It seems that every time I move or have any increased abdominal pressure, i leak this nasty fluid. The MD says this is normal and should subside within a few weeks. I sure hope so as it is very annoying (and occasionally embarassing) to have this happen at work.

The actual procedure and operating time wasn't that bad. I had some bad cramping immediately following the procedure that responded well to narcotic pain relievers. At home, i have not needed any narcotics. I received a great "cocktail" of antiemetics prior to the procedure and did not have any nausea or vomiting. (Toradol, zofran and decadron).
Reply

Loading...